IR Mini-GP Pocketbike Races at the Bikefest
Published by IR
Date posted on March 21, 2009
The 3rd annual “InsideRACING Bike Festival and Trade Show” on March 28 and 29 will have more attractions for the visitors and families.
The first “IR Mini-GP Pocketbike Races” will be held on Sunday March 29 in cooperation with Men’s Gallery, distributor of RAPTOR Pocketbikes .
Pocket bike racing has now become a common way for rider to begin their careers. Pocketbike competitions have become a starting point for new roadracing talents like Dashi Watanabe, Mokoy Ancheta, Ralph Kenneth Torres and Brandel Ortiz. The small size of the pocketbike heightens its responsiveness raising the level of excitement. A larger motorcycle can appear to be in slow motion compared to a pocketbike. This is part of the reason why racers who move from pocketbikes to larger bikes perform so well.
A course laid out in front of the Megatent will be the venue of the races and the top 3 class winners will be awarded with medals inside the Bike Festival Exhibition Hall during the Main Raffle on Sunday for their achievements.
IR Mini-GP Classes:
– Pocketbike Experienced A (Grass Cutter)
– Pocketbike Beginner A (Grass Cutter)
– Pocketbike Blata
– Pocketbike Adult
Entry Fee is only P500.
Due to the short length of the track, a maximum of 6 entries per class shall be accepted.
IR Mini-GP Pocketbike Races Schedule:
Registration (IR Booth) 11:00am – 2:00pm
Rider and Parent Briefing 3:00 pm
Practice 1 5 minutes per class
Pocketbike Experienced A 4:05 – 4:10pm
Pocketbike Beginner A 4:10 – 4:15pm
Pocketbike Blata 4:15 – 4:20pm
Pocketbike Adult 4:20 – 4:25pm
Practice 2 5 minutes per class
Pocketbike Experienced A 4:30 – 4:35pm
Pocketbike Beginner A 4:35 – 4:40pm
Pocketbike Blata 4:45 – 4:50pm
Pocketbike Adult 4:55 – 5:00pm
RACE 12 laps per class
Pocketbike Experienced A 5:10 – 5:20pm
Pocketbike Beginner A 5:25 – 5:35pm
Pocketbike Blata 5:40 – 5:50pm
Pocketbike Adult 6:00 – 6:10pm
Contact : 09178568396 for more info.